Access count of this item: 107

Files in This Item:
File Description SizeFormat 
1432-6.pdf594.28 kBAdobe PDFView/Open
Title: Stabilizing uptake functions in plankton models (Theory of Bio-Mathematics and It's Applications)
Authors: 鈴木, 良明  KAKEN_name
齋藤, 保久  KAKEN_name
竹内, 康博  KAKEN_name
Author's alias: Suzuki, Yoshiaki
Saito, Yasuhisa
Takeuchi, Yasuhiro
Issue Date: May-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1432
Start page: 33
End page: 42
URI: http://hdl.handle.net/2433/47412
Appears in Collections:Theory of Bio-Mathematics and It's Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.